Chlorphenamine Maleate 2mg/5ml 150ml (Brands May Vary)
Hayfever and allergy relief. Fast effective relief from itchiness, redness and swelling caused by skin allergies and hayfever.
How to take it:
Use the enclosed spoon to measure the dose. Adults and children over 12 years. Two 5m spoonfuls every 4-6 hours.
Children 6-12: One 5ml spoonful every 4-6 hours
Children 2-6: One 2.5ml spoonful every 4-6 hours
Children 1-2: One 2.5ml spoonful twice a day.
Not recommended for children under 12 months.
Elderly: Talk to your doctor or pharmacist before you take this medicine as you may be more likely to get side effect including confusion and you may need to take a lower dose.
Do not exceed stated dose.
If symptoms persist consult your doctor. This medicine may make you feel sleepy. If this happens do not drive or use tools or machnes. Do not drink alcohol.
DO NOT TAKE IF YOU ARE TAKING MAOI DRUGS.
KEEP OUT OF REACH AND SIGHT OF CHILDREN
Do not store above 25degrees C. Store in original container.
Each 5ml contains: 2mg of chlorphenamine maleate as an active ingredient.
Also contains: Malititol liquid, glycerol, sodium methyl parahydroxbenszoate, sodium propyl parahydroxybenzoate, sodium propyl Parahydroxbenzoate, strawberry flavour (contains propylene glycol. See enclosed leaflet for full list of ingredients.
You're reviewing: Chlorphenamine Maleate 2mg/5ml 150ml (Brands May Vary)